Pseudomyxoma peritonei and Yawning - from FDA reports
There is no Yawning reported by people with Pseudomyxoma Peritonei yet. We study people who have Yawning and Pseudomyxoma Peritonei from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Jan, 21, 2018
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Yawning and Pseudomyxoma peritonei?
- Check symptoms - is your yawning caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- Write a Post - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeYawning and Pseudomyxoma peritonei from FDA and eHealthMe reports
Pseudomyxoma peritonei (uncommon tumour known for its production of mucus in the abdominal cavity) (latest reports from 104 Pseudomyxoma peritonei patients)
Yawning (simultaneous inhalation of air and stretching of the eardrums, followed by exhalation of breath) has been reported by people with depression, pain, stress and anxiety, attention deficit hyperactivity disorder (latest reports from 1,473 Yawning patients).
Browse all symptoms of Pseudomyxoma peritoneia b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause YawningYawning
Other conditions that could case YawningYawning
What would happen?
You may be interested in these posts
I have tried Lyrica twice, the second time in 2015, and both times after about three days I started having yawning that would happen several times a minute and was very painful at the jaw joint. I had to stop the Lyrica and the yawning stopped very quickly. I was disappointed about this as I ...
Hi I have elevated Bp and some AFIB. I have been taking a really low dose of two different BP meds. Both meds drop my BP to normal levels but I feel tired and yawn all the time until the meds wear off late in the afternoon. Then it's time to take more. Does anyone else have this problem?